# SDR CALA0100959

- Difficulty date: October 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 9,793 hours, 5,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP AT ROW 5.  REMOVED AND REPLACED FLOOR SECTION WIRING AND LIGHT ASSEMBLY.
